# SDR FDEA202309281668

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Louver
- Part number: 311N506969
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON LOUVERED PRE-COOLER PANEL R33CL IS CRACKED. ACCOMPLISH WELD REPAIR ON PANEL PER FEDEX EA # F-5450-T0376289 P1  TITLE:  NACELLES/PYLON - WINGS   PYLON/STRUT - NO. 1 PYLON LOUVER ASSY, CRACK.
